# SDR DHL2008805520

- Difficulty date: March 12, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator Tab
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV GEAR TAB LWR SKIN DELAMINATED 1.500".   CUT OUT DAMAGED SECTION IAW SRM 55-2-2 PAR 4D, PAR 2 FIG 3.  FABRICATED DOUBLER (AL2024T3 0.016") IAW SRM 55-4-0 PG 10.  BONDED CORE AND DOUBLER IAW SRM 51-1-9 PAR 4.  REFER TO NR 108672 FOR WEIGHT AND BALANCE.
